Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 9.

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Seoane Sepúlveda, Juan Benigno (2011) A Characterization of Continuity Revisited. American Mathematical Monthly, 118 (2). pp. 167-170. ISSN 0002-9890

Gámez Merino, José Luis and Seoane Sepúlveda, Juan Benigno (2013) An undecidable case of lineability in R-R. Journal of Mathematical Analysis and Applications, 401 (2). pp. 959-962. ISSN 0022-247X

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2012) Bounded and unbounded polynomials and multilinear forms: Characterizing continuity. Linear Algebra and its Applications, 436 (1). pp. 237-242. ISSN 0024-3795

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Sánchez de los Reyes, Víctor Manuel and Seoane Sepúlveda, Juan Benigno (2013) Inequalities for polynomials on the unit square via the Krein-Milman theorem. Journal of convex analysis, 20 (1). pp. 125-142. ISSN 0944-6532

Gámez Merino, José Luis (2011) Large algebraic structures inside the set of surjective functions. Bulletin of the Belgian Mathematical Society-Simon Stevin, 18 (2). pp. 297-300. ISSN 1370-1444

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Seoane Sepúlveda, Juan Benigno (2010) Lineability and additivity in R(R). Journal of Mathematical Analysis and Applications, 369 . pp. 265-272. ISSN 0022-247X

Ciesielski, Krzysztof Chris and Gámez Merino, José Luis and Pellegrino, Daniel and Seoane Sepúlveda, Juan Benigno (2014) Lineability, spaceability, and additivity cardinals for Darboux-like functions. Linear Algebra and its Applications, 440 . pp. 307-317. ISSN 0024-3795

Gámez Merino, José Luis and Mendoza Casas, José (1998) On Denjoy-Dunford and Denjoy-Pettis integrals. Studia Mathematica, 130 (2). 115-133 . ISSN 0039-3223

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Sánchez, V.M. and Seoane Sepúlveda, Juan Benigno (2010) Sierpitski-Zygmund Functions and other Problems on Lineability. Proceedings of the American Mathematical Society, 138 (11). pp. 3863-3876. ISSN 0002-9939

This list was generated on Wed Sep 28 03:43:16 2016 CEST.